Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nose bleeding due to coumadin, open heart surgery,

I HAVE HAD OPEN HEART SURGERY TWICE. I TAKE COUMADIN, I HAVE CONSTANT NOSE BLEEDING , SOMETIMES HEAVY AND SOMETIMES SPOTTING. COULD MY SINUSES CAUSE THE EXCESSIVE BLEEDING, IF SO WHAT CAN I DO TO STOP THE CONSTANT BLEEDING?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello;
Welcome to HealthcareMagic
Coumadin is a blood thinner and is used to protect from clot formation.
This leads to increase in the bleeding and clotting time and it has to be monitored regularly.
Since you are having constant nose bleeding you should get tested you BT/CT/PT(bleeding time /clotting time and prothrombin time.
With the reports you should consult your Cardiologist as you may require dosage adjustments of the medicine that is Coumadin.
Hope this answer is helpful.
Thanks
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor